logo

SCIENCE CHINA Information Sciences, Volume 61, Issue 11: 119205(2018) https://doi.org/10.1007/s11432-018-9506-7

Stability criteria for stochastic singular systems with time-varying delays and uncertain parameters

More info
  • ReceivedMay 22, 2018
  • AcceptedJun 11, 2018
  • PublishedOct 19, 2018

Abstract

This letter is concerned with the delay-dependent stability anasysis for a class of stochastic singular systems with time-varying delays and uncertain parameters. Based on an auxiliary vector function and an integral inequality, by utilizing the free-weighting-matrix approach along with developed linear matrix inequality (LMI) techniques, a set of delay-dependent stability conditions is established, which ensures that the system is regular, impulse-free and stochastically stable in the mean square.


Acknowledgment

This work was supported by National Natural Science Foundation of China (Grant Nos. 61803275, 61573156, 61733008), Natural Science Foundation of Guangdong Province (Grant No. 2017A030313332), Ministry of Housing and Urban-Rural Development of the People's Republic of China (Grant No. 2016K8-062).


References

[1] Xu S Y, Lam J. Robust Control and Filtering of Singular Systems. Berlin: Springer, 2006. Google Scholar

[2] Xing S Y, Zhang Q L. Stability and exact observability of discrete stochastic singular systems based on generalised Lyapunov equations. IET Control Theory Appl, 2016, 10: 971-980 CrossRef Google Scholar

[3] Boukas E K. Stabilization of stochastic singular nonlinear hybrid systems. Nonlinear Anal Theory Methods Appl, 2006, 64: 217-228 CrossRef Google Scholar

[4] Xing S Y, Zhang Q L, Zhu B Y. Mean-square admissibility for stochastic T-S fuzzy singular systems based on extended quadratic Lyapunov function approach. Fuzzy Sets Syst, 2017, 307: 99-114 CrossRef Google Scholar

[5] Zhao F, Zhang Q L, Yan X G. $H_\infty$ filtering for stochastic singular fuzzy systems with time-varying delay. Nonlinear Dyn, 2015, 79: 215-228 CrossRef Google Scholar

[6] Zhang W H, Zhao Y, Sheng L. Some remarks on stability of stochastic singular systems with state-dependent noise. Automatica, 2015, 51: 273-277 CrossRef Google Scholar

[7] Xing S Y, Deng F Q. Delay-dependent dissipative filtering for nonlinear stochastic singular systems with time-varying delays. Sci China Inf Sci, 2017, 60: 120208 CrossRef Google Scholar

[8] de Souza C E, Li X. Delay-dependent robust $H_\infty$ control of uncertain linear state-delayed systems. Automatica, 1999, 35: 1313-1321 CrossRef Google Scholar

Copyright 2019 Science China Press Co., Ltd. 《中国科学》杂志社有限责任公司 版权所有

京ICP备18024590号-1